Patient : Dear Doctor
I am a 22years old girl. I have few problems on birth controlling. i took Postinor 2 after having an intercourse.Then started bleeding within 3weeks time after taking the tablets and still i am waiting for next menses date. are here any possibilities to be get pregnant after taking tablets and bleeding within 3 weeks time after taking tablets??
Normally sperms are having 72days life. So when washing the penny, there will be sperms in my boy's hand.If he touch my virgin area, is there any possibility to get pregnant?
Some times when we are having intercourse i am not getting wet. But sometimes i am getting wet. Is that a decease of mine or is that a normal thing? How can i get rid of not wetting.... i want to be wet during the intercourse time. Doctor, what can i do for that?
Thank you very much.. i am very grateful to you. Bye
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.